THE PROBLEM OF DIRECTED PERCOLATION

被引:129
作者
OBUKHOV, SP
机构
来源
PHYSICA A | 1980年 / 101卷 / 01期
关键词
D O I
10.1016/0378-4371(80)90105-3
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:145 / 155
页数:11
相关论文
共 7 条
[1]  
Broadbent SR., 1957, MATH PROC CAMBRIDGE, V53, P629, DOI [DOI 10.1017/S0305004100032680, 10.1017/S030500410003 2680]
[2]   RANDOM-CLUSTER MODEL .2. PERCOLATION MODEL [J].
FORTUIN, CM .
PHYSICA, 1972, 58 (03) :393-&
[3]   RANDOM-CLUSTER MODEL .1. INTRODUCTION AND RELATION TO OTHER MODELS [J].
FORTUIN, CM ;
KASTELEYN, PW .
PHYSICA, 1972, 57 (04) :536-+
[4]  
GINSBURG SL, SOV PHYS JETP, V44, P599
[5]   RENORMALIZATION-GROUP APPROACH TO PERCOLATION PROBLEMS [J].
HARRIS, AB ;
LUBENSKY, TC ;
HOLCOMB, WK ;
DASGUPTA, C .
PHYSICAL REVIEW LETTERS, 1975, 35 (06) :327-330
[6]  
KASTELEYN PW, 1969, J PHYS SOC JPN, VS 26, P11
[7]   SOME GENERALIZED ORDER-DISORDER TRANSFORMATIONS [J].
POTTS, RB .
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 1952, 48 (01) :106-109